# SDR SWAA084762

- Difficulty date: August 27, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 40,233 hours, 32,912 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546543
- Condition: Corroded
- Location: Bs 727d S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND SHEAR TIE CORRODED AT BS 727D, STR 26L TO STR 27L.  REPAIRED SHEAR TIE PER SRM.
